# SDR 9701792703

- Difficulty date: January 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8878Z
- Make and model: Boeing 727225
- Aircraft serial: 21451
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND DOOR 2R AND 3R EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY CHARGER, OPERATIONAL CHECK OK.
